MathSciNet Relay Station
MathSciNet bibliographic data
MR482582 (58 #2643) 53C20 (10D15 30A58 58G99)
Randol, Burton On the asymptotic distribution of closed geodesics on compact Riemann surfaces. Trans. Amer. Math. Soc. 233 (1977), 241–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement